First Responders Get Trained to Handle Dangerous Drug - NBC 7 San Diego

    First Responders Get Trained to Handle Dangerous Drug

    Just touching fentanyl can cause an overdose. NBC 7's Liberty Zabala reports. (Published Saturday, Jun 17, 2017) Just touching fentanyl can cause an overdose. NBC 7's Liberty Zabala reports. See More
    ( [com.clickability.cms.translator.UtilContext$userObject@23d65dcd, com.clickability.cms.translator.UtilContext$userObject@47bb0e53, com.clickability.cms.translator.UtilContext$userObject@63a5bc9d, com.clickability.cms.translator.UtilContext$userObject@35ac6a0b, com.clickability.cms.translator.UtilContext$userObject@24857146] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs ) ( [] $__formattedBlogs )